I am now going through the same experiences and am getting rather concerned. I have been on the pod for about 10 months now. It started with my right thigh. My sugars would be fine for a day and then get extremely high. I knew there was an issue when I would bolus in the middle of the night and wake up with an even higher sugar. Now, the same appears to be happening on my right thigh. I am good about rotating sites, that’s why I’m upset about not using my thighs, they offer the largest area. My trainer has told me it could scar tissue, bad absorption. Has anyone stopped using a site for a while and then gone back to it? Did that help? I was using both arms, thighs and abdomen. My concern now is since I cannot use my thighs will the same happen to other areas, especially since now I will be using them more. What have tube pumpers done. All tube pumpers I have met only use their abdomen … havent heard of aborption issues.
For those that use the upper buttocks, how is that for sleeping? Same with the back. I’ve considered those sites but I do find myself sleeping on my back quite a bit.
Thanks in advance for your replies.
Pete from Wisconsin